# SDR CA130617004

- Difficulty date: June 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 142 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2721 · Rudder Tab Control System
- Part: Adapter
- Part number: 065001950100
- Condition: Intermittent
- Location: Autopilot Trim
- Part time: 473 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT ACFT AUTOPILOT WAS KICKING OFF LINE, AT SAME TIME YAW DAMPER GREEN LIGHT WOULD DISAPPEAR.  AUTOPILOT RESET SEVERAL TIME DURING FLIGHT. THEN AUTOPILOT WOULD NOT REMAIN ENGAGED. RUDDER TRIM WOULD NOT MOVE LT IF COMMANDED BY RUDDER TRIM SWITCH.  BUT WAS FUNCTIONING FINE TO THE RT.  ACFT FLOWN TO BASE AUTOPILOT OFF.  TRIM ADAPTER REPLACED AND PROBLEM DISAPPEARED.  THIS TRIM ADAPTER SN KTA2810-1417 WAS REMOVED FROM AIRCRAFT.
